Anda belum login :: 26 Sep 2022 06:46 WIB
ArtikelA Unified Approach to Asymptotic Equivalence of Aitken and Feasible Aitken Instrumental Variables Estimators  
Oleh: Mandy, David M. ; Martins-Filho, Carlos
Jenis: Article from Bulletin/Magazine
Dalam koleksi: INTERNATIONAL ECONOMIC REVIEW vol. 35 no. 4 (1994), page 957-980.
Topik: variables; unified approach; asymptotic equivalence; aitken; instrumental varaibles; estimators
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: II49.4
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelAsymptotic equivalence of Aitken and feasible Aitken estimators in linear models with nonscalar identity error covariance matrices is usually established in a tedious case - by - case manner. Some general sufficient conditions for this equivalence exist, but there are problems with the extant conditions. These problems are discussed, and new widely applicable sufficient conditions are presented and applied to a variety of error structures.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.015625 second(s)